# SDR 96UAL900801

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Qty Ind
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY WENT TO ZERO, TEMPERATURE 130 AND CLIMBING, PRESSURE DOWN TO 41 PSI, ENGINE SHUT DOWN.  *S/D* INSPECTED INLET AND EXHAUST, CHECKED OIL QUANTITY AND MAIN OIL SCREEN.  RAN ENGINE TO 1.65 EPR, NO DEFECTS FOUND.
